Alert archive / South Dakota / Tornado Warnings in 2022
Tornado Warning 4, NWS Aberdeen, SD
NWS Aberdeen, SD issued this tornado warning at May 12, 2022, 5:34 PM CDT for Clark County, Codington County, South Dakota. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2022, 5:34 PM CDT (22:34 UTC)
- Expired
- May 12, 2022, 6:00 PM CDT
- In force
- 26 min
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Clark County, SD, Codington County, SD
The radar
The Aberdeen radar (KABR), 98 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 5:45 PM CDT | TORNADO | 5 Nnw Naples, SD | A BRIEF TORNADO TOUCHDOWN RESULTED IN THE LOSS OF HALF A BARN ROOF. DEBRIS FROM THE BARN WAS SPREAD TO THE NORTH NORTHWEST. THE SMALL TRACK WAS EVIDENT THROUGH A SHELTERBELT WHERE LARGE TREE BRANCHES WERE BROKEN AND DEBRIS WAS LEFT IN THE UPPER REACHES OF THE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 3:50 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.6 hours before the alert went out and 318 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 892 J/kg
- Mixed-layer CIN
- -300 J/kg
- Mixed-layer LCL
- 877 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted.
995
WFUS53 KABR 122234
TORABR
SDC025-029-122300-
/O.NEW.KABR.TO.W.0004.220512T2234Z-220512T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Aberdeen SD
534 PM CDT Thu May 12 2022
The National Weather Service in Aberdeen has issued a
* Tornado Warning for...
Southeastern Clark County in northeastern South Dakota...
Southwestern Codington County in northeastern South Dakota...
* Until 600 PM CDT.
* At 534 PM CDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located near
Mayfield Colony, or 12 miles south of Clark, moving north at 45
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Naples around 545 PM CDT.
Clark around 550 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Henry, Hillcrest Colony and Garden City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 4462 9761 4463 9776 4500 9777 4496 9738
TIME...MOT...LOC 2234Z 195DEG 40KT 4470 9769
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DornWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this tornado warning went out at May 12, 1:53 PM CDT, 3 hours 41 minutes earlier.
Area forecast discussion, May 12, 1:53 PM CDT, 3 hours 41 minutes before
Area Forecast Discussion National Weather Service Aberdeen SD 153 PM CDT Thu May 12 2022 .SHORT TERM...(This Evening through Friday Night) Issued at 152 PM CDT Thu May 12 2022 Main focus is on the convective potential this afternoon and first half of the evening. A 999mb surface low is currently located over south central SD (western Lyman County) and a warm front stretches northeast into central Hyde/Hand counties and then eastward along a old outflow boundary from morning convection eastward across northern Beadle County and to just south of Brookings. North of the warm front, skies are mostly cloudy and temperatures are in the mid 60s, but south of the warm front, temperatures are in the lower 80s with dewpoints in the upper 60s and lower 70s. As the upper trough in WY and shortwave in sw NE lift to the northeast this afternoon, expect both the low and warm front to move north. While things are pretty stable north of the warm front and old outflow boundary, already seeing a CU filed stretching from Hyde/Hand counties and south towards Chamberlain. That area almost seems to be showing a greater area of convergence and potential hints of reduced CIN on the latest SPC MesoA data. So may need to watch that area a little more closely over the next couple hours. Otherwise, expect things to develop around the Lyman county area around 21Z, close to the surface low and in the area of clear skies, which is supported pretty well in the CAM and WoFS output. With ample instability (MLCAPE of 3-3.5k J/kg at 18Z) and effective shear of 50kts, expect them to quickly become severe with significant hail (steep mid level LRs and SHIP values already rising into the 3-4 range), damaging winds and potentially a few tornadoes. Will need to closely monitor the low level fields for tornado potential in this initial storms, as latest trends do show some favorable low level curvature in the hodographs, especially the closer you get to the warm front. So as any discrete storms that initial develop push north fairly quickly towards the front, there will be an increased tornado threat. Right now, that threat is initially greatest from northern Lyman north to US 83 and eastward to US 281. With additional development possible eastward along the warm front, could see the northern storms evolve into more of a cluster of storms and increasing the wind threat and still a threat for tornadoes into northeastern SD. Farther south, expect additional storms to develop southward along the cold front into Nebraska. The expectation is for these storms to become linear with time and move northeastward across southeastern SD. That QLCS will likely push into the southeastern part of our CWA during the late afternoon and early evening. Damaging winds, potentially significant, will be the main threat, but with 0-3km bulk shear values of 35-40kts to the northeast, will need to monitor for potential QLCS mesovortexes too. Finally, there remains some concern for flooding, but with the overall faster movement of the storms, think the threats will be limited to areas that have already received ample rain over the last couple of weeks. With the tight pressure gradient behind the intensifying low (down to around 990mb by 12Z as it reaches ND/Sask/Manitoba border area), we'll see some potentially gusty west-southwest winds across much of the area tonight. Some uncertainty on how deep we'll mix with the bulk of the strong winds aloft occurring during the overnight hours (900mb winds to 40kts and 850mb winds to 50-55kts) and limited low level cold air advection to help steepen the low level lapse rates. The best opportunity for mixing into the stronger winds aloft appears to be over north central SD, which has shown some consistency over the last few model runs. This is tied to a pocket of colder 925-850mb temperatures helping to increase low level lapse rates in that area. With the expectations of seeing at least some advisory level gusts, will issue a wind advisory for parts of north central SD for tonight into Friday morning. The pressure gradient will diminish during the late morning into the afternoon on Friday, as we see the low weaken and lift northeast, and a weak high pressure ridge from a high in srn MN and IA moves over the eastern area. Tomorrow afternoon, wrap around moisture from the surface low in Canada and a weak shortwave, may lead to some diurnally aided showers and maybe a few rumbles of thunder tomorrow afternoon. Instability is pretty limited (a couple hundred J/kg of MUCAPE) though, so think thunder potential is low overall. Largely kept the slight chance for showers over central SD, but could see them sneak a little farther east in the evening before dissipating. .LONG TERM...(Saturday through Thursday) Issued at 152 PM CDT Thu May 12 2022 Upper ridge pattern is dominant this period. Weather is expected to be relatively quiet this weekend. Starting Tuesday, a shortwave trough will pass through with some precip possible Tuesday night into Wednesday. Thursday's upper level pattern is more uncertain with a ridge or a trough possible based on clusters. On to the specifics! Saturday upper level pattern looks to transition from a ridge to more zonal flow as the low over Canada moves across to the north. Shortwave energy reaches down into the area from this low, since the region remains relatively dry this energy will most likely go unused. Clusters for Sunday show the upper level trough and associated low over Canada moving to the east. An upper level ridge is moving into the region. Monday the general trend for the clusters has been an upper level ridge still moving east towards the area. Tuesday starts to get a little more active. The overall upper level pattern will be a ridge but pockets of energy move into the area as an embedded shortwave trough with a surface low make their way across the region. As this shortwave moves through, moisture increases. Abundant WAA in the region as a result of southerly mid level winds will increase the probability of precipitation Tuesday night into Wednesday. The best WAA in lower levels looks to be around 06Z Wednesday just ahead of that surface low which passes to the south. Totals most likely less than 0.1 inches. For Thursday, uncertain on upper level pattern, could be an upper level ridge, an upper level trough, or more zonal flow. GFS and Canadian look to be leaning towards an upper trough. && .AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon) Issued at 1236 PM CDT Thu May 12 2022 Terminals KABR,KATY,KPIR,KMBG A low pressure system is sitting over south central SD, with a warm front stretching to the east across east central SD. North and west of the low and warm front, seeing plenty of low stratus and expect that to continue for at least a few hours at all of the TAF sites. As the warm front lifts north, should see some rising ceilings during the afternoon. Thunderstorms are expected to develop this afternoon near the Pierre area, then rapidly lift to the northeast. The storms will depart the area during the early- mid evening period. Behind the storms, gusty west-southwest winds are expected for parts of the area, which will continue into Friday. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...None. MN...None. && SHORT TERM...SRF LONG TERM...KK AVIATION...SRF
Hazardous weather outlook, May 12, 12:23 PM CDT, 5 hours 11 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Aberdeen SD 1223 PM CDT Thu May 12 2022 MNZ039-046-SDZ005>008-010-011-017>023-036-037-051-131200- Traverse-Big Stone-McPherson-Brown-Marshall-Roberts-Edmunds-Day- Faulk-Spink-Clark-Codington-Grant-Hamlin-Deuel-Hyde-Hand-Buffalo- 1223 PM CDT Thu May 12 2022 This Hazardous Weather Outlook is for west central Minnesota, central South Dakota, north central South Dakota and northeast South Dakota. .DAY ONE...This afternoon and tonight. This afternoon and evening severe storms are anticipated. Large hail up to the size of golf balls, damaging winds in excess of 70 miles per hour, and isolated tornadoes are possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Weather spotters are encouraged to submit reports to the National Weather Service in Aberdeen. The public can submit reports on our web page, Facebook page, or our Twitter feed. SDZ003-004-009-015-016-033>035-045-048-131200- Corson-Campbell-Walworth-Dewey-Potter-Stanley-Sully-Hughes-Jones- Lyman- 1223 PM CDT Thu May 12 2022 /1123 AM MDT Thu May 12 2022/ This Hazardous Weather Outlook is for central South Dakota and north central South Dakota. .DAY ONE...This afternoon and tonight. Isolated severe storms are possible this afternoon. Hail and wind are the main threats. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested. Weather spotters are encouraged to submit reports to the National Weather Service in Aberdeen. The public can submit reports on our web page, Facebook page, or our Twitter feed.
In the hours before
Local storm report, May 12, 11:51 AM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1151 AM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HAIL 6 N OACOMA 43.88N 99.41W
05/12/2022 E1.75 INCH LYMAN SD PUBLIC
HAILED GOLFBALLS FOR ABOUT 15 MINUTES. WIND
GUSTS OF ~50MPH.
&&
NWS ABRLocal storm report, May 12, 1:16 PM CDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ABERDEEN SD
116 PM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM HAIL 6 SW OACOMA 43.75N 99.48W
05/12/2022 E1.00 INCH LYMAN SD PUBLIC
1235 AM HAIL 9 SW OACOMA 43.71N 99.53W
05/12/2022 E0.75 INCH LYMAN SD PUBLIC
0100 AM HAIL 6 N OACOMA 43.88N 99.41W
05/12/2022 E1.75 INCH LYMAN SD PUBLIC
HAILED GOLFBALLS FOR ABOUT 15 MINUTES. WIND
GUSTS OF ~50MPH.
0113 AM HAIL 8 ENE RELIANCE 43.92N 99.45W
05/12/2022 E0.88 INCH LYMAN SD PUBLIC
FACEBOOK MESSAGE.
0350 AM TSTM WND GST 1 SW TIMBER LAKE 45.42N 101.09W
05/12/2022 M69 MPH DEWEY SD MESONET
0355 AM HAIL 4 S STONE BRIDGE 44.55N 97.05W
05/12/2022 E1.25 INCH HAMLIN SD TRAINED SPOTTER
FROM EMAIL.
0402 AM TSTM WND GST 4 ENE GLENCROSS 45.47N 100.86W
05/12/2022 E70 MPH CORSON SD FIRE DEPT/RESCUE
CORRECTS PREVIOUS TSTM WND GST REPORT FROM 4
ENE GLENCROSS. ESTIMATED 70 MPH WIND GUSTS.
LARGE, OLD COTTONWOOD TREE DOWN.
0410 AM HAIL ESTELLINE 44.58N 96.90W
05/12/2022 M1.00 INCH HAMLIN SD TRAINED SPOTTER
0423 AM TSTM WND GST 4 ENE POINSETT COLONY 44.66N 96.82W
05/12/2022 M49 MPH DEUEL SD MESONET
MESONET STATION 47 BRANDT (SDDOT).
0436 AM HAIL 1 W MOBRIDGE MUNICIPAL 45.55N 100.42W
05/12/2022 E0.50 INCH WALWORTH SD PUBLIC
0438 AM TSTM WND GST TUNERVILLE 44.89N 96.68W
05/12/2022 M46 MPH DEUEL SD MESONET
MESONET STATION 291 4N ALTAMONT (SDDOT).
0439 AM HAIL 2 ENE LANTRY 45.03N 101.38W
05/12/2022 E1.00 INCH DEWEY SD PUBLIC
0443 AM TSTM WND GST 5 WNW POLLOCK 45.93N 100.39W
05/12/2022 M59 MPH CAMPBELL SD PUBLIC
PWS FROM MESONET.
0456 AM HAIL DEMPSTER 44.63N 96.95W
05/12/2022 E1.00 INCH HAMLIN SD PUBLIC
FACEBOOK REPORT.
0517 AM TSTM WND GST 5 SW JAVA 45.45N 99.96W
05/12/2022 M56 MPH WALWORTH SD MESONET
MESONET STATION 313 SD RWIS SELBY 4 MILES
EAST OF US 12/83.
0535 AM TSTM WND GST 1 SW BOWDLE 45.44N 99.67W
05/12/2022 M64 MPH EDMUNDS SD MESONET
SDSU MESONET.
&&Local storm report, May 12, 2:17 PM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
217 PM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM HAIL 13 NW IONA 43.68N 99.61W
05/11/2022 E1.00 INCH LYMAN SD PUBLIC
&&
NWS ABRLocal storm report, May 12, 5:24 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
524 PM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HAIL FAULKTON 45.03N 99.13W
05/12/2022 U1.00 INCH FAULK SD PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&
MCSpecial weather statement, May 12, 5:30 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Aberdeen SD
530 PM CDT Thu May 12 2022
SDZ034-035-122300-
Hughes SD-Sully SD-
530 PM CDT Thu May 12 2022
...A strong thunderstorm will impact portions of eastern Sully and
north central Hughes Counties through 600 PM CDT...
At 530 PM CDT, Doppler radar was tracking a strong thunderstorm near
Blunt, or 12 miles south of Onida, moving north at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Onida around 545 PM CDT.
Other locations in the path of this storm include Agar and Cottonwood
Lake Near Agar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for central South
Dakota.
&&
LAT...LON 4436 10015 4489 10015 4486 9967 4477 9967
4430 9996
TIME...MOT...LOC 2230Z 194DEG 47KT 4453 10005
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
LueckThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 11:42 PM CDT | Severe Thunderstorm Warning | ABR | Lyman | 48 min |
| May 12, 12:26 AM CDT | Severe Thunderstorm Warning | ABR | Lyman | 64 min |
| May 12, 1:13 AM CDT | Severe Thunderstorm Warning | ABR | Buffalo, Lyman | 47 min |
| May 12, 1:18 AM CDT | Special Weather Statement | ABR | Stanley | 27 min |
| May 12, 1:40 AM CDT | Special Weather Statement | ABR | Sully | 20 min |
| May 12, 1:52 AM CDT | Special Weather Statement | ABR | Lyman | 23 min |
| May 12, 3:04 AM CDT | Severe Thunderstorm Warning | ABR | Corson, Dewey | 56 min |
| May 12, 3:20 AM CDT | Special Weather Statement | ABR | Hamlin | 25 min |
| May 12, 3:35 AM CDT | Severe Thunderstorm Warning | ABR | Codington, Deuel, Hamlin | 55 min |
| May 12, 3:57 AM CDT | Severe Thunderstorm Warning | ABR | Corson, Dewey | 48 min |
| May 12, 4:06 AM CDT | Severe Thunderstorm Warning | ABR | Corson, Dewey | 54 min |
| May 12, 4:19 AM CDT | Severe Thunderstorm Warning | ABR | Campbell, Corson, Walworth | 56 min |
| May 12, 4:26 AM CDT | Severe Thunderstorm Warning | ABR | Deuel, Grant | 34 min |
| May 12, 5:20 AM CDT | Severe Thunderstorm Warning | ABR | Clark, Codington, Hamlin | 25 min |
| May 12, 5:33 AM CDT | Special Weather Statement | ABR | Campbell, Walworth | 57 min |
| May 12, 5:50 AM CDT | Severe Thunderstorm Warning | ABR | Edmunds, McPherson | 35 min |
| May 12, 2:03 PM CDT | Wind Advisory | ABR | Campbell, Corson, Dewey, Walworth | 13 hr |
| May 12, 2:58 PM CDT | River Flood Warning | ABR | Codington | 20 hr |
| May 12, 3:11 PM CDT | River Flood Warning | ABR | Corson | 6 hr |
| May 12, 4:30 PM CDT | Severe Thunderstorm Warning | ABR | Faulk, Hand, Spink | 45 min |
| May 12, 4:55 PM CDT | Severe Thunderstorm Warning | ABR | Edmunds, Faulk, Hand | 50 min |
| May 12, 5:01 PM CDT | Severe Thunderstorm Warning | ABR | Clark, Codington, Hamlin, Spink | 59 min |
| May 12, 5:27 PM CDT | Tornado Warning | ABR | Clark, Spink | 33 min |
| May 12, 5:30 PM CDT | Special Weather Statement | ABR | Hughes, Sully | 30 min |
| May 12, 5:36 PM CDT | Severe Thunderstorm Warning | ABR | Codington, Deuel, Grant, Hamlin | 54 min |
| May 12, 5:37 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Edmunds, Faulk, McPherson, Spink | 53 min |
| May 12, 5:41 PM CDT | Tornado Warning | ABR | Clark, Codington | 34 min |
| May 12, 5:51 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Clark, Codington, Day, Deuel, Grant and 3 more | 54 min |
| May 12, 5:52 PM CDT | Tornado Warning | ABR | Codington, Day, Grant, Hamlin | 23 min |
| May 12, 6:01 PM CDT | Tornado Warning | ABR | Clark, Codington, Day | 29 min |
| May 12, 6:03 PM CDT | Tornado Warning | ABR | Codington, Deuel, Grant, Roberts | 27 min |
| May 12, 6:08 PM CDT | Tornado Warning | ABR | Brown, Clark, Day, Spink | 26 min |
| May 12, 6:11 PM CDT | Tornado Warning | ABR | Codington, Day, Grant, Roberts | 19 min |
| May 12, 6:17 PM CDT | Severe Thunderstorm Warning | ABR | Grant, Roberts | 58 min |
| May 12, 6:24 PM CDT | Tornado Warning | ABR | Grant, Roberts | 36 min |
| May 12, 6:28 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Day, Marshall, Roberts | 47 min |
| May 12, 6:29 PM CDT | Tornado Warning | ABR | Day, Marshall | 31 min |
| May 12, 6:34 PM CDT | Special Weather Statement | ABR | Edmunds, Faulk | 26 min |
| May 12, 6:53 PM CDT | Tornado Warning | ABR | Roberts | 22 min |
| May 12, 6:59 PM CDT | Tornado Warning | ABR | Marshall | 16 min |
Nearby
Tornado Warnings in South Dakota, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.